# SDR SWIA2020040850066

- Difficulty date: March 5, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SEAT RAIL FROM FS 379 TO FS437 PITTED AND CORRODED LBL    (C-CHECK) RO 4/6/2020   REMOVED CORROSION ON LH SEAT RAIL AT FS 379 -437 AT LBL 27 IAW CRJ 700 SRM. / MATERIAL REMOVED IS NOT ALLOWED ON SEAT RAIL AREA. REPLACE SEAT RAIL AT LH LBL27 FS379 - FS437 IAW CRJ700 SRM. INSTALLED NEW LH SEAT RAIL FROM FS379.00 TO FS437.00 ON LBL 27 REF CRJ700 AMM.
